X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (28744) 28744
Publication (1528) 1528
Conference Proceeding (476) 476
Book / eBook (316) 316
Book Chapter (224) 224
Dissertation (131) 131
Paper (86) 86
Newspaper Article (54) 54
Patent (18) 18
Book Review (15) 15
Reference (11) 11
Web Resource (6) 6
Government Document (3) 3
Magazine Article (3) 3
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (15106) 15106
mathematics, applied (12749) 12749
analysis (6067) 6067
fixed point (5746) 5746
fixed points (4477) 4477
theorems (4401) 4401
mathematics, general (4210) 4210
mathematical analysis (3685) 3685
applied mathematics (3146) 3146
fixed point theory (3042) 3042
applications of mathematics (2838) 2838
existence (2823) 2823
algorithms (2346) 2346
convergence (2229) 2229
mappings (2187) 2187
fixed point theorem (2088) 2088
mathematical models (1983) 1983
usage (1869) 1869
topology (1862) 1862
mapping (1830) 1830
research (1734) 1734
differential equations (1719) 1719
studies (1670) 1670
geometry and topology (1615) 1615
differential geometry (1566) 1566
operators (1534) 1534
fixed-points (1527) 1527
mathematical and computational biology (1517) 1517
banach space (1491) 1491
approximation (1453) 1453
boundary value problems (1430) 1430
metric space (1309) 1309
common fixed point (1296) 1296
47h10 (1262) 1262
optimization (1249) 1249
banach-spaces (1243) 1243
stability (1241) 1241
nonexpansive-mappings (1209) 1209
nonlinearity (1164) 1164
existence theorems (1135) 1135
uniqueness (1132) 1132
inequalities (1089) 1089
mechanics (1085) 1085
operations research & management science (1066) 1066
banach spaces (1054) 1054
fixed-point theorems (1041) 1041
iterative methods (1041) 1041
equations (1040) 1040
hilbert space (996) 996
positive solutions (995) 995
maps (980) 980
ordinary differential equations (964) 964
partial differential equations (950) 950
functional analysis (948) 948
article subject (931) 931
positive solution (926) 926
mathematical theorems (912) 912
nonexpansive mapping (861) 861
computer science (857) 857
metric spaces (845) 845
systems (825) 825
mathematical research (776) 776
mathematics, interdisciplinary applications (768) 768
difference and functional equations (761) 761
statistics & probability (725) 725
fixed-point theorem (696) 696
algebra and number theory (673) 673
computer science, theory & methods (670) 670
economics (659) 659
differential-equations (657) 657
algebra (652) 652
fixed point theorems (652) 652
theorem (649) 649
computer science, interdisciplinary applications (646) 646
methods (628) 628
dynamics (626) 626
spaces (615) 615
models (609) 609
strong convergence (591) 591
sets (586) 586
fixed point property (577) 577
54h25 (574) 574
contraction operators (566) 566
boundary-value-problems (560) 560
47h09 (557) 557
physics (551) 551
variational inequality (544) 544
cone (543) 543
computer simulation (533) 533
boundary conditions (532) 532
integral equations (530) 530
strong-convergence theorems (526) 526
hilbert-spaces (520) 520
physics, mathematical (513) 513
boundary value problem (509) 509
theory of computation (509) 509
applied mathematics. quantitative methods (492) 492
rigid-body dynamics (484) 484
automation & control systems (478) 478
weak (478) 478
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (81) 81
Mathematical Sciences - Stacks (67) 67
Robarts - Stacks (47) 47
UTL at Downsview - May be requested (28) 28
Engineering & Comp. Sci. - Stacks (27) 27
UofT at Mississauga - Stacks (16) 16
Online Resources - Online (14) 14
UofT at Scarborough - Stacks (13) 13
Aerospace - Stacks (12) 12
Collection Dvlpm't (Acquisitions) - Vendor file (12) 12
Collection Dvlpm't (Acquisitions) - Closed Orders (8) 8
Trinity College (John W Graham) - Stacks (6) 6
Physics - Stacks (4) 4
Mathematical Sciences - Missing (3) 3
OISE - Stacks (3) 3
St. Michael's College (John M. Kelly) - 2nd Floor (3) 3
Victoria University E.J. Pratt - Stacks (3) 3
Mathematical Sciences - May be requested in 6-10 wks (2) 2
Astronomy & Astrophysics - Ask at library (1) 1
Business (Joseph L Rotman) - Stacks (1) 1
Dentistry (Harry R Abbott) - Stacks (1) 1
Dentistry (Harry R Abbott) - Withdrawn (1) 1
Engineering & Comp. Sci. - Reference (1) 1
Law (Bora Laskin) - Stacks (1) 1
Robarts - Storage (1) 1
St. Augustine's Seminary - Stacks (1) 1
Thomas Fisher Rare Book - Rare Book (1) 1
Trinity College (John W Graham) - Storage (1) 1
University College (Laidlaw) - Stacks (1) 1
UofT at Mississauga - Reference (1) 1
UofT at Scarborough - Withdrawn (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (29554) 29554
Chinese (135) 135
French (89) 89
German (73) 73
Japanese (40) 40
Turkish (40) 40
Korean (31) 31
Spanish (19) 19
Russian (12) 12
Portuguese (11) 11
Czech (10) 10
Arabic (4) 4
Polish (3) 3
Dutch (1) 1
Italian (1) 1
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1974, Cambridge tracts in mathematics, ISBN 9780521202893, Volume 66., viii, 93
Book
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, ISSN 0362-546X, 03/2012, Volume 75, Issue 4, pp. 2154 - 2165
In this paper, we introduce a new concept of alpha-psi-contractive type mappings and establish fixed point theorems for such mappings in complete metric... 
MATHEMATICS | MATHEMATICS, APPLIED | GENERALIZED CONTRACTIONS | Contractive mapping | SETS | Coupled fixed point | COMPATIBLE MAPPINGS | NONLINEAR CONTRACTIONS | ORDINARY DIFFERENTIAL-EQUATIONS | Fixed point | ORDERED METRIC-SPACES
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 4, pp. 2154 - 2165
In this paper, we introduce a new concept of -contractive type mappings and establish fixed point theorems for such mappings in complete metric spaces.... 
Contractive mapping | Coupled fixed point | Fixed point
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 11, pp. 5313 - 5317
We prove a generalization of Edelstein’s fixed point theorem. Though there are thousands of fixed point theorems in metric spaces, our theorem is a new type of... 
Edelstein’s fixed point theorem | Contraction | Edelstein's fixed point theorem | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | GENERALIZED CONTRACTIONS | MAPS | PARTIALLY ORDERED SETS | MAPPINGS | PRINCIPLE | ORDINARY DIFFERENTIAL-EQUATIONS
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 18
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2015, Volume 143, Issue 10, pp. 4439 - 4455
abstract inductive definition on a complete lattice is formulated and studied. As an application, a constructive version of Tarski's fixed point theorem is... 
constructive set theories | MATHEMATICS | MATHEMATICS, APPLIED | CONSTRUCTIVE SET-THEORY | inductive definitions | uniform objects | Tarski's fixed point theorem
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2015, Volume 143, Issue 10, pp. 4439 - 4455
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 332, Issue 2, pp. 1468 - 1476
In this paper we introduce cone metric spaces, prove some fixed point theorems of contractive mappings on cone metric spaces. 
Contractive mapping | Ordered Banach space | Cone metric space | Fixed point | MATHEMATICS | contractive mapping | MATHEMATICS, APPLIED | cone metric space | fixed point | ordered Banach space
Journal Article
Bulletin of the Belgian Mathematical Society - Simon Stevin, ISSN 1370-1444, 04/2013, Volume 20, Issue 2, pp. 345 - 358
In the paper we provide a few generalizations of Darbo fixed point theorem. Several interconnections among assumptions imposed in the proved theorems are... 
Functional integral equation | Darbo fixed point theorem | Measure of noncompactness | Modulus of continuity | EXISTENCE | MATHEMATICS | measure of noncompactness | modulus of continuity | FUNCTIONAL INTEGRAL-EQUATION | ASYMPTOTIC STABILITY | functional integral equation | Integral equations | Theorems (Mathematics) | Research | 47H10 | 34A12 | 47H09
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 14, pp. 4804 - 4808
Let us consider a map , where and are two nonempty subsets of a metric space . The aim of this article is to provide sufficient conditions for the existence of... 
[formula omitted]-property | Fixed points | Best proximity points | Weakly contractive non-self-maps | [formula omitted]-contraction | k-contraction | P-property | EXISTENCE | MATHEMATICS, APPLIED | EXTENSIONS | SPACES | PRINCIPLE | MATHEMATICS | MAPS | EQUILIBRIUM PAIRS | CONVERGENCE | Nonlinearity | Theorems | Proximity | Metric space
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2006, Volume 65, Issue 7, pp. 1379 - 1393
We prove a fixed point theorem for a mixed monotone mapping in a metric space endowed with partial order, using a weak contractivity type of assumption.... 
Coupled upper, lower solutions | Periodic boundary value problem | Partially ordered set | Coupled fixed point | lower solutions | periodic boundary value problem | MATHEMATICS | MATHEMATICS, APPLIED | partially ordered set | coupled fixed point | coupled upper
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 09/2009, Volume 71, Issue 5-6, pp. 1678 - 1683
We give a sufficient and necessary condition for the convergence of the sequence of successive approximations to a fixed point, which is the conclusion of... 
τ-distance | The Banach contraction principle | Subrahmanyam's fixed point theorem | Successive approximations | Strong leader mapping | Fixed point | EXISTENCE | MATHEMATICS, APPLIED | tau-distance | EKELANDS VARIATIONAL PRINCIPLE | MATHEMATICS | ASYMPTOTIC CONTRACTIONS | COMPLETE METRIC-SPACES | COERCIVITY
Journal Article
1968, Memorandum from Institute of Economics, University of Oslo, 3 leaves
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2014, Volume 417, Issue 2, pp. 552 - 558
In this brief note we study Schauder's second fixed point theorem in the space of bounded continuous functions with a view to reducing the requirement that... 
Fixed points | Schauder's theorem | Fractional differential equations | Nonlinear integral equations | MATHEMATICS | MATHEMATICS, APPLIED | FRACTIONAL EQUATIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 341, Issue 2, pp. 1241 - 1252
The purpose of this paper is to present some fixed point results for self-generalized contractions in ordered metric spaces. Our results generalize and extend... 
Generalized contraction | Ordered metric space | Monotone operator | Integral equation | Fixed point | MATHEMATICS | MATHEMATICS, APPLIED | fixed point | ordered metric space | integral equation | SETS | ORDINARY DIFFERENTIAL-EQUATIONS | monotone operator | generalized contraction
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 08/2017, Volume 320, pp. 93 - 113
The aim of this paper is to present a fuzzification of Tarski's fixed point theorem without the assumption of transitivity. For this purpose a new structure –... 
L-fuzzy monotone map | Transitivity | Residuated lattice | Fuzzy relation | Fixed point | L-ordered set | MATHEMATICS, APPLIED | FUZZY | STATISTICS & PROBABILITY | LATTICES | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2007, Volume 135, Issue 8, pp. 2505 - 2517
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.